Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243302] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS; Morrison, DR, Quivers from Matrix Factorizations, Communications in Mathematical Physics, vol. 313 no. 3 (2012), pp. 607-633, ISSN 0010-3616 [arXiv:1005.1042], [doi]
    (last updated on 2017/12/15)

    Abstract:
    We discuss how matrix factorizations offer a practical method of computing the quiver and associated superpotential for a hypersurface singularity. This method also yields explicit geometrical interpretations of D-branes (i. e., quiver representations) on a resolution given in terms of Grassmannians. As an example we analyze some non-toric singularities which are resolved by a single ℙ 1 but have "length" greater than one. These examples have a much richer structure than conifolds. A picture is proposed that relates matrix factorizations in Landau-Ginzburg theories to the way that matrix factorizations are used in this paper to perform noncommutative resolutions. © 2012 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320